# SDR VTZA96084

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ATG1066
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT NR 6198 - IAD-BDL - DURING APPROACH, DECLARED AN EMERGENCY DUE TO THE LEFT MAIN GEAR DID NOT INDICATE DOWN AND LOCKED WHEN EXTENDED.  AIRCRAFT LANDED WITH NO FURTHER INCIDENTS AND ALL PASSENGERS SAFE.  MAINTENACNE CLEANED THE LEFT DOWNLOCK MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
